# SDR USA2002F00052

- Difficulty date: June 5, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 188915
- Condition: Cut
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT APPROXIMATELY 100 FEET, CAPTAIN ATTEMPTED TO RAISE THE LANDING GEAR BUT THE GEAR HANDLE FAILED TO RETRACT.  CAPTAIN ATTEMPTED TO RAISE THE LANDING GEAR BUT THE GEAR HANDLE FAILED TO RETRACT.  CAPTAIN CONTINUED FLIGHT TO 5,000 FEET AND STILL WAS UNABLE TO RETRACT THE GEAR.  DECISION WAS MADE TO RETURN TO FIELD, WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED, REPLACED AND ADJUSTED THE S106 AIR SAFETY SENSOR.  ACCOMPLISHED GEAR SWING.  OPERATIONAL CHECK NORMAL.  ACCOMPLISHED TEST HOP FOR LANDING GEAR.  TEST HOP CHECKS NORMAL.
